# SDR UALA2011011000128

- Difficulty date: January 8, 2011
- Submitted: February 3, 2011
- Operation: Air carrier
- Aircraft: N519UA
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Aircraft time: 67,017 hours, 25,166 cycles
- Engine: Pwa PW2037
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Hose
- Condition: Leaking
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

3 OF THE 4 RT WING DRY BAY DRAIN HOLES ARE LEAKING FUEL IN EXCESS OF DISPATCH LIMITS.  WITH RIGHT FUEL TANK FULL AND STATIC, NO LEAKS NOTED.  PRESSURIZED RIGHT ENG FUEL FEED LINE AND FOUND RUNNING LEAK.  CHECKED BAY 2 WITH BORESCOPE.  FOUND FUEL FEED FLEX HOSE LEAKING.  HOSE AND PACKINGS ON AOG. A0584,T3486, 4932.
